# SDR FDEA202509121689

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT COCKPIT FLOOR WEB OBSERVER SEAT AREA STATION 360   X = -13.250 RIGHT HAND SIDE. EXISTING REPAIR AT COCKPIT FLOOR WEB OBSERVER SEAT AREA STATION 360 X =-13.250 RIGHT   HAND SIDE EVALUATED AND FOUND WITH CRACK LENGTH AT EDGE OF 0.25". SRM REPAIR   CARRIED OUT AS PER SRM 53-10-51-2R FIGURE 201 REPAIR 1. EO # 1-5100-7-5001B7 PT1 TITLE:   STRUCTURES - REPAIR CATALOG - MD -11- REPAIR IDENTIFICATION & TRACKING REQUIREMENTS   14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
